Two-coverings of Jacobians of curves of genus two

Author: 

Flynn, E
Testa, D
Luijk, R

Publication Date: 

February 2012

Journal: 

PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY

Last Updated: 

2020-06-07T06:52:20.73+01:00

Volume: 

104

DOI: 

10.1112/plms/pdr012

page: 

387-429

abstract: 

We find explicit equations for two-coverings of Jacobians of genus two curves
over an arbitrary ground field of characteristic different from two.

Symplectic id: 

146834

Download URL: 

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article